# SDR SWAA2021091003789

- Difficulty date: August 4, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N754SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29849
- Aircraft time: 74,935 hours, 44,224 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET TRAILING EDGE DEFLECTION CONTROL RIB ORSS 271 AT LT WING ; 2021-368553 / [01] REMOVED SUPPORT BRACKET TRAILING EDGE DEFLECTION CONTROL RIB ORSS 271 AT LT WING IAW B737-700 SRM 51-40-02 AND PERFORMED VISUAL INSPECTION ON AREA NOT FOUND MORE DAMAGE DUE TO NOT FOUND ALLOWABLE DAMAGE MUST BE REPLACED; [02] OK TO INSTALL NEW SUPPORT BRACKET TRAILING EDGE DEFLECTION CONTROL RIB ORSS 271 AT LT WING AND FASTENERS; [03] COMPLETED STEP 1 AND 2; [04] INSTALLED NEW SUPPORT BRACKET TRAILING EDGE DEFLECTION CONTROL RIB ORSS 271 AT LT WING IAW B737-700 SRM 51-40-02; [05] REPLACED NEW SUPPORT BRACKET TRAILING EDGE DEFLECTION CONTROL RIB ORSS 271 AT LT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM B737-700 SRM 51-40-02; [06] COMPLETED STEP 4 AND 5 TASK COMPLETED
